# SDR QXEA2022042200167

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 7,627 hours, 4,589 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Eicas
- Part number: 0102AY1AF
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAT 2 FAIL EICAS ADVISORY MESSAGE ON TAKEOFF ROLL.  REJECTED T.O. AT 82 KTS.  NO AMBER DASHES SHOWN FOR TAT, SAT, TAS INDICATIONS. REMOVED FROM SERVICE. PLACED ON MEL 30-33-00B. MEL CLEARED BY REPLACEMENT OF TAT 2 PROBE IAW E175 AMM TASK 34-15-02-000-801-A AND TASK 34-15-02-400-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
